Show simple item record

dc.contributor.authorGiné, Jaume
dc.contributor.authorLlibre, Jaume
dc.contributor.authorValls, Claudia
dc.date.accessioned2019-01-31T15:05:54Z
dc.date.available2019-01-31T15:05:54Z
dc.date.issued2018
dc.identifier.issn2169-0375
dc.identifier.urihttp://hdl.handle.net/10459.1/65692
dc.description.abstractIn this paper we characterize all cubic polynomial differential systems in the plane having two circles as invariant algebraic limit cycles.ca_ES
dc.description.sponsorshipThe first author is partially supported by a MINECO grant number MTM2014-53703-P, and an AGAUR (Generalitat de Catalunya) grant number 2014SGR 1204. The second author is partially supported by a MINECO grant MTM2013-40998-P, an AGAUR grant 2014SGR 568, and two grants FP7-PEOPLE-2012-IRSES numbers 316338 and 318999. The third author is partially supported by FCT/Portugal through the project UID/MAT/04459/2013.ca_ES
dc.language.isoengca_ES
dc.publisherWalter de Gruyter GmbHca_ES
dc.relationMINECO/PN2013-2016/MTM2014-53703-Pca_ES
dc.relationMINECO/PN2013-2016/MTM2013-40998-Pca_ES
dc.relation.isformatofVersió preprint del document publicat a https://doi.org/10.1515/ans-2017-6033ca_ES
dc.relation.ispartofAdvanced Nonlinear Studies, 2018, vol. 18, núm. 1, p. 183-193ca_ES
dc.rights(c) Walter de Gruyter GmbH, 2018ca_ES
dc.subjectCubic systemsca_ES
dc.subjectLimit cyclesca_ES
dc.subjectGlobal phaseca_ES
dc.titleThe cubic polynomial differential systems with two circles as algebraic limit cyclesca_ES
dc.typeinfo:eu-repo/semantics/articleca_ES
dc.identifier.idgrec027398
dc.type.versioninfo:eu-repo/semantics/submittedVersionca_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccessca_ES
dc.identifier.doihttps://doi.org/10.1515/ans-2017-6033
dc.relation.projectIDinfo:eu-repo/grantAgreement/EC/FP7/316338ca_ES
dc.relation.projectIDinfo:eu-repo/grantAgreement/EC/FP7/318999ca_ES


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record